MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728753
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis reviewed the photographs provided by the customer and confirmed the presence of a foreign material in the syringe barrel.In addition, the suspect product returned for evaluation.The foreign material present in the syringe barrel is white in color and appears to be plastic-like material.Our investigation determined that the particle noted in the syringe was likely introduced during the component manufacturing or assembly process.A 12 month review of complaint history determined a frequency of (b)(4).
 
Event or Problem Description
The site reported the following: a nurse reported that a white foreign particle was found inside one of the syringes in a sds-ctp-spk kit.The kit was not used for a patient and was removed from the area to be returned for investigation.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PA 15051
MDR Report Key7999447
Report Number2520313-2018-00070
Device Sequence Number1301909
Product Code DXT
UDI-Device Identifier00616258007939
UDI-Public(01)00616258007939
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2022
Device Model Number60728753
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8544924
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1